# SDR UALA2011020400614

- Difficulty date: February 4, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,951 hours, 21,151 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 13
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TURN ON EEC MAIN POWER SWITCH ON P61 TO ALTERNATE POSITION, ECPS PAGE LT ENGINE HAS NO HIGH LIGHT ON ANY CHANNEL AND NO LT EEC POWER MESSAGE ON UPPER EICAS.  TRIED LT PDIU UNIT, NO HELP.  REPLACED ENG 1 EEC UNIT, NO HELP.  LT EEC POWER MSG APPEAR ON UPPER EICAS NORMALLY WHEN EEC ALTN POWER IS ON.
